# SDR USAAD96161

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Failed
- Location: Left
- Part time: 38,963 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 741 - BWI-CLT - DURING CLIMB, LT CSD LOW OIL PRESSURE LIGHT ILLUMINATED.  CAPTAIN BELIEVED CSD DID NOT DISCONNECT. RETURNED TO FIELD.  MAINTENANCE FOUND THAT THE CSD FAILED, AND DID IN FACT DISCONNECT.  A/C WAS RELEASED PER MEL 24-1A.  THE CSD WAS LATER REPLACED.  (M)
